# SDR SWIA202306080002

- Difficulty date: June 6, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N292SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000764
- Aircraft time: 9,975 hours, 7,954 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Odor
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: RH RECIRC FAN INOPC: MEL 21-24-1ACAT: 'C' DUE 6/16/23AFTER POWERING UP AIRPLANE ITÂ€™S SMELLED LIKE A ELECTRICAL FIRE. THROUGH OUT THE CABIN AND FLIGHT DECK (FLT 3784 FILED OPEN)JUN 06, 2023  STATION: TUS--PERFORMED TROUBLESHOOT OF SMELL IN CABIN AND FLIGHT DECK PER ERJ 175 FIM 21-22-00. FOUND RH RECIRC FAN INOP. DEFERRED RH RECIRC FAN PER ERJ 175 MEL 21-24-1A. MX ACTIONS COMPLIED WITH. PLACARDS INSTALLED.
